# SDR VNAA2016103100041

- Difficulty date: October 31, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 29,893 hours, 29,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200308035
- Condition: Failed
- Location: Left
- Part time: 30,454 hours, 30,478 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHITE SMOKE IN CABIN AND COCKPIT. LEFT PACK INOPERATIVE.  REMOVED AND REPLACED LEFT HAND ACM AND PERFORMED CHECKS IAW AMM.  OPS CHECKED GOOD, THE AIRCRAFT WAS RELEASED FOR SERVICE.
